Research

The modulating influence of category size on the classification of exception patterns


Reference:

Homa, D., Proulx, M. J. and Blair, M., 2008. The modulating influence of category size on the classification of exception patterns. Quarterly Journal of Experimental Psychology, 61 (3), pp. 425-443.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1080/17470210701238883

Details

Item Type Articles
CreatorsHoma, D., Proulx, M. J. and Blair, M.
DOI10.1080/17470210701238883
DepartmentsFaculty of Humanities & Social Sciences > Psychology
RefereedYes
StatusPublished
ID Code31475

Export

Actions (login required)

View Item